# SDR SWAA022403

- Difficulty date: October 10, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 39,226 hours, 39,171 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543130
- Part serial: 94168H8057
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB R-1 COCKPIT WINDOW CRACKED.  REMOVED AND REPLACED R-1 COCKPIT WINDOW AND WINDOW HEAT CONTROLLER (CONTROLLER P/N 231-2 ON, S/N OFF 4171)
